# SDR SRXR2016FA0000109

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: General aviation
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Part time: 66,430 hours, 8,265 cycles
- Component: Flap, Boeing
- Component part number: 65B020252090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD SPHERICAL BEARING GOUGED AT AT SAFETY LINK BOLT HOLE.  REPAIR WAS ACCOMPLISHED ON NRC A026333 IAW VT EA 747-5753-39-A6075 IR AND FAA APROVED 8110-3.
